# SDR SWAA2017061914445

- Difficulty date: May 26, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE AROUND FASTENER HOLE CORRODED AT BS 328, LBL 35.  R&R FLOORBEAM IAW SRM.
